MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. TRI-PORT EXT CHK VLV W/3 VP, 7 DAY; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. TRI-PORT EXT CHK VLV W/3 VP, 7 DAY; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20062E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the tri-port ext chk vlv w/3 vp, 7 day central line was blocked bidirectionally during use.The following information was provided by the initial reporter: "the central line with filter or one way valve is blocked bidirectionally, and therefore useless.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: one 20062e7d sample from lot 18085876 was received for investigation in opened packaging; residual fluid was present within the sample.A visual inspection of the sample did not identify signs of damage or manufacturing defects which could have contributed to the customer's experience.The sample was subjected to functional testing by attempting to flush each line with fluid; the customer's experience was confirmed as a complete occlusion was identified at the smartsite component from the middle infusion line.A closer analysis appeared to indicate the presence of residual solvent in the piston of the affected smartsite.An excessive amount of solvent could have been applied to the tubing joint during the assembly process which inadvertently reached the piston of the smartsite causing it to occlude.This is a manual process and is likely to have occurred due to human error.A review of the production records for lot 18085876 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.H3 other text : see h.10.

Brand Name
TRI-PORT EXT CHK VLV W/3 VP, 7 DAY
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10909919
Report Number9616066-2020-20476
Device Sequence Number14204520
Product Code FPA
UDI-Device Identifier07613203011853
UDI-Public07613203011853
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/10/2021
Device Catalogue Number20062E
Device Lot Number18085875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1